advertisement
Question
Posted by: Carmen | 2011-05-12

What form of contraceptive is best

I used marvelon for about 3 months, it makes my breasts swollen and sore to the touch all the time and I feel tired and angry all the time. I changed to Yasmin and have been using this for about 2 weeks but nothing has changed.
Can you recommend another form of contraceptive that will not interfere with my moods and body so much?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately everyone reacts differntly to contraception, so it is often a matter of trial and error. You should give it at least 3 months for your body to adjust. Many side effects disappear in this time.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Lungile | 2011-05-13

hi, i have been using Ni Isterate for almost 2 years now, i have since had abnormal bleeding, serious weight gain, dryness and mood swings. i was told to use Nordette when i bleed, but i feel abnormal and sick all the time. i''m only 23, could someone please recommend something that doesn''t haver many side effects. i''m not happy about my hormones or my body anymore. PLEASE HELP!!!!!!!!

Reply to Lungile
Posted by: gynaedoc | 2011-05-13

Unfortunately everyone reacts differntly to contraception, so it is often a matter of trial and error. You should give it at least 3 months for your body to adjust. Many side effects disappear in this time.
Best wishes

Reply to gynaedoc
Posted by: Carolyn Basson | 2011-05-12

Recently my daughter had this procedure done after her pap smear showed abnormalities. The gynae said he was going to do a biopsy. She has severe discommert and pain as well as bleeding. We were not happy with the way the doctors handled this. Please let us know what the correct course of treatment should be and what is " normal bleeding" .

Reply to Carolyn Basson

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement